# SDR 2007UALA05032

- Difficulty date: December 7, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 61,106 hours, 17,810 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN LOW.  SERVICED CREW O2- NO NOTED LEAKS PRESENT AT THIS TIME.
